IJPAM: Volume 89, No. 3 (2013)

ON PSEUDO SPECTRA OF MATRICES

Mario Paul Ahues$^1$, Muzafar Fattah Hama$^2$
$^1$Institut Camille Jordan, UMR 5208
Université de Lyon
Université Jean Monnet
23 Dr. Paul Michelon, 42023 Saint Etienne, FRANCE
$^2$University of Sulaimani New Camp
School of Science-Department of Mathematics
Tasluja street 1-Zone 501
Sulaimani, Kurdistan Region, IRAQ


Abstract. We draw a parallel between the properties of the spectrum $\Lambda_0(A)$ and the pseudospectrum $\Lambda_\epsilon(A)$, for a square matrix $A$ and $\epsilon>0$. This paper presents several definitions and properties of the pseudospectrum as a function of the given matrix, $\epsilon>0$, and the underlying norm.

Received: November 13, 2012

AMS Subject Classification: 65F15, 15A18

Key Words and Phrases: geometric separation, spectrum, pseudospectrum, structured pseudospectrum

Download paper from here.



DOI: 10.12732/ijpam.v89i3.2 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 89
Issue: 3